MathSciNet Relay Station
MathSciNet bibliographic data
MR2672517 92D30 (34D05 34F05 60J70)
Jiang, Daqing; Ji, Chunyan; Shi, Ningzhong; Yu, Jiajia The long time behavior of DI SIR epidemic model with stochastic perturbation. J. Math. Anal. Appl. 372 (2010), no. 1, 162–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement